# SDR SWAA2022061515456

- Difficulty date: June 5, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURA RUG; COCKPIT STEP; THRESHOLD HAS CORROSION / [01] REMOVED; REPLACED AND INSTALLED DURA RUG; COCKPIT STEP BS270 LBL10 - RBL10;WL 208 PER SRM 51-40-02-0G-0 AND AIPC 25-27-21-22.;[02] VERIFIED CORRECTIVE ACTION AND MEASURING TABLE UPDATED;[03] CORROSION DAMAGE ON DURA RUG COCKPIT STEP THRESHOLD WAS FOUND TO BE REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0;[04] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 1 & 3.;[05] CORRECTED STEP 8 AND 9.;[06] VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
